# SDR F3LA99141

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 344/360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CORROSION IN LOWER LOBE OF E/E COMPARTMENT, BETWEEN BS 344 AND 360, STRINGER 28L TO 28R.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED DAMAGED AREA PER EA NR 53-737-049, SRM 51-40-3, SRM 51-10-6, SRM 53-10-2, SRM 53-10-3.  (M)
